Could Vyvanse cause Palpitations - from FDA reports
Palpitations is found among people who take Vyvanse, especially for people who are female, 10-19 old , have been taking the drug for < 1 month, also take medication Xyrem, and have Attention deficit hyperactivity disorder . We study 9,525 people who have side effects while taking Vyvanse from FDA. Among them, 145 have Palpitations. Find out below who they are, when they have Palpitations and more.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
Vyvanse has active ingredients of lisdexamfetamine dimesylate. It is often used in attention deficit hyperactivity disorder. (latest outcomes from Vyvanse 13,734 users)
Palpitations (feelings or sensations that your heart is pounding or racing) has been reported by people with high blood pressure, depression, osteoporosis, multiple sclerosis, high blood cholesterol (latest reports from 75,308 Palpitations patients).
On Jan, 17, 2017
9,525 people reported to have side effects when taking Vyvanse.
Among them, 145 people (1.52%) have Palpitations
Number of reports submitted per year:
Time on Vyvanse when people have Palpitations *:
- < 1 month: 75.0 %
- 1 - 6 months: 12.5 %
- 6 - 12 months: 1.79 %
- 1 - 2 years: 3.57 %
- 2 - 5 years: 5.36 %
- 5 - 10 years: 0.0 %
- 10+ years: 1.79 %
Gender of people who have Palpitations when taking Vyvanse *:
- female: 56.93 %
- male: 43.07 %
Age of people who have Palpitations when taking Vyvanse *:
- 0-1: 0.0 %
- 2-9: 17.54 %
- 10-19: 27.19 %
- 20-29: 14.04 %
- 30-39: 19.3 %
- 40-49: 13.16 %
- 50-59: 6.14 %
- 60+: 2.63 %
Top conditions involved for these people *:
- Attention Deficit Hyperactivity Disorder (89 people, 61.38%)
- Narcolepsy (12 people, 8.28%)
- Depression (9 people, 6.21%)
- Stress And Anxiety (5 people, 3.45%)
- Oppositional Defiant Disorder (5 people, 3.45%)
Top co-used drugs for these people *:
- Xyrem (12 people, 8.28%)
- Synthroid (7 people, 4.83%)
- Klonopin (7 people, 4.83%)
- Cymbalta (7 people, 4.83%)
- Wellbutrin (5 people, 3.45%)
Top other side effects for these people *:
- Insomnia (29 people, 20.00%)
- Dizziness (26 people, 17.93%)
- Breathing Difficulty (22 people, 15.17%)
- Chest Pain (20 people, 13.79%)
- Arrhythmias (20 people, 13.79%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Palpitations when taking Vyvanse?
Browse all side effects of Vyvansea b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with PalpitationsPalpitations
Could your condition cause PalpitationsPalpitations
Can you answer these questions?
10 years ago I had two stents put in. Was initially put on statin and Plavix. Did not handle statin well so quit it and got more serious with diet. Hung in there with Plavix for 6 months but didn't it. Was told I could go off of it. No problems and lipids were reducing each year to near ...
Hi. I ended up being hospitalized after one month being on wellbutrin sr. I became so psychotic and manic. I was paranoid to the max. I have never had any symptoms like this in my entire life. has anyone heard of someone going through something like this after taking wellbutrin sr?
You may be interested in these reviews
I'm a female, 43 yrs old, type 2 diabetic and have been using humalog and lantus along with oral meds to help with my diabetes. I've recently started to notice that shortly after taking my humalog my heart seems to beat faster/slower and heavier. I asked about this on facebook and apparently ...
I had been taking Allipurinol for a while and noticed that about last year or a year or so I started having flutterings or heart palpitations and even went to the doctor about it. They performed and EKG and found nothing to be wrong, but they continued. I tried to figure out if it was from ...
I am having palpitations intermittently since September. I do take Synthroid and am wondering if it could be the cause. I have seen a cardiologist and have had tests, heart problems have been ruled out. Until last spring, I was taking Armour and had no problems. I had to change doctors and was ...